Advertisement

Numerische Mathematik

, Volume 69, Issue 1, pp 1–15 | Cite as

On nonlinear generalized conjugate gradient methods

  • O. Axelsson
  • A.T. Chronopoulos

Summary.

The Generalized Conjugate Gradient method (see [1]) is an iterative method for nonsymmetric linear systems. We obtain generalizations of this method for nonlinear systems with nonsymmetric Jacobians. We prove global convergence results.

Mathematics Subject Classification (1991): 65H10; 65F10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1994

Authors and Affiliations

  • O. Axelsson
    • 1
  • A.T. Chronopoulos
    • 2
  1. 1.Faculty of Mathematics and Informatics, University of Nijimegen, Nijimegen, The Netherlands NL
  2. 2.Department of Computer Science, University of Minnesota, Minneapolis, USA US

Personalised recommendations